Methods of control theory for the numerical integration of ordinary differential equations
Differencialʹnye uravneniâ, Tome 30 (1994) no. 12, pp. 2116-2121
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_12_a9,
author = {V. V. Dikusar},
title = {Methods of control theory for the numerical integration of ordinary differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {2116--2121},
year = {1994},
volume = {30},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_12_a9/}
}
V. V. Dikusar. Methods of control theory for the numerical integration of ordinary differential equations. Differencialʹnye uravneniâ, Tome 30 (1994) no. 12, pp. 2116-2121. http://geodesic.mathdoc.fr/item/DE_1994_30_12_a9/